| Model Number |
U4150210RX |
| Medical Device Problem Code |
Material Deformation (2976)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The lot number was provided so a lot history review was performed.The device was not returned to bd for evaluation.The investigation is still underway.The device is labeled for single use.
Event or Problem Description
This report summarizes one malfunction.A review of the reported information indicated that model u4150210rx pta balloon dilatation catheter allegedly experienced a material deformation.This information was received from one source.This malfunction involved a patient with no reported patient injury.The male patient's age and weight were not provided.
Additional Manufacturer Narrative
H10: the lot number was provided so a lot history review was performed.The device has not been returned for evaluation, therefore, the investigation is inconclusive for material deformation as no objective evidence has been provided to confirm any alleged deficiency with the device.Based upon the available information, the definitive root cause is unknown.The device is labeled for single use.H10:g4 h11: h6 (results and conclusion) h11:section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
Event or Problem Description